1. D. Narváez, E. Vilches, Moreau–Yosida Regularization of Degenerate State-Dependent Sweeping Processes (2022). J. Optim. Theory Appl.

  2. G. Colombo, P. Gidoni, E. Vilches, Stabilization of periodic sweeping processes and asymptotic average for soft locomotors with dry friction, Discrete & Continuous Dynamical Systems-A (2021).

  3. E. Vilches, A differential equation approach to evolutionary quasi-variational inequalities arising in contact problems with viscosity, Set-Valued Var. Anal (2021).

  1. Z. Jing, Z. Liu, E. Vilches, C. Wen, J.C. Yao, Optimal control of an evolution hemivariational inequality involving history-dependent operators, 2021. Commun. Nonlinear Sci. Numer. Simul. Vol. 103.

  1. S. Zeng, E. Vilches, Hidden maximal monotonicity in evolutionary variational-hemivariational inequalities, Nonlinear Analysis: Modelling and Control, 2021.

  2. Pérez-Aros, D. Salas and E. Vilches. Dermination of convex functions via subgradients of minimal norm. Mathematical Programming - Series A, Vol. 190, no 1, pp. 561-583, (2021). DOI:10.1007/s10107-020-01550-w

  3. Pérez-Aros, P. and Vilches E. Moreau envelope of supremum function with applications to infinite and stochastic programming. (2021). SIAM J. Optim., 31(3), 1635–1657.

  4. Pérez-Aros, P. and Vilches E. Tikhonov-like regularization of dynamical systems associated with nonexpansive operators defined in closed and convex sets. Appl. Anal. Optim. 5, no. 2, 223–237 (2021).

  5. E. Vilches, Proximal determination of convex functions, J. Convex Analysis, 28(4), 1187-1192, 2021.

  6. E. Vilches; S. Zeng, Well-Posedness of History/State-dependent Implicit Sweeping Processes. J. Optim. Theory Appl. 2020. DOI: 10.1007/s10957-020-01730-w

  7. P. Pérez-Aros; D. Salas; E. Vilches, On Formulae for the Geometrical subdifferential of supremum functions, J. Convex Analysis. 27(2):487-508, 2020.

  8. B.T. Nguyen; E. Vilches, Evolutions inclusions governed by time-dependent maximal monotone operators with a full domain. Set-Valued and Variational Analysis, 28: 569-581, 2020

  9. P. Pérez; E. Vilches, An enhanced Baillon-Haddad theorem for convex functions on convex sets, Applied Mathematics & Optimization, DOI:10.1007/s00245-019-09626-6, 2019.

  10. D. Salas; L. Thibault; E. Vilches, On Smoothness of solutions to projected differential equations, Discrete Contin. Dyn. Syst., 39(4):2255-2283, 2019.

  11. A. Jourani; E. Vilches, A differential equation approach to Implicit Sweeping Processes, J. Diff. Equations 266(8):5168-5184, 2019.

  12. E. Vilches, Existence and Lyapunov Pairs for the Perturbed sweeping process Governed by a Fixed Set. Set-valued Var. Anal. 27:569-583 (2019).


  • J.G. Garrido, P.P. Pérez-Aros, E. Vilches. Random multifunctions as the set minimizers of infinitely many differentiable random functions.

  • W. van Ackooij, P. Pérez-Aros, C. Soto, E. Vilches. Inner Moreau envelope of nonsmooth conic chance constrained optimization problems.

  • D. Narváez, E. Vilches. Perturbed degenerate state-dependent sweeping processes with regular and nonregular sets.